MathSciNet Relay Station
MathSciNet bibliographic data
MR1086940 60H07 (35R60 60H30 60J35)
Cattiaux, Patrick Calcul stochastique et opérateurs dégénérés du second ordre. II. Problème de Dirichlet. (French) [Stochastic calculus and second-order degenerate operators. II. The Dirichlet problem] Bull. Sci. Math. 115 (1991), no. 1, 81–122.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement